Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Extending Fourier transforms into Sz.-Nagy-Foiaş spaces


Author: Douglas N. Clark
Journal: Bull. Amer. Math. Soc. 78 (1972), 65-67
MSC (1970): Primary 47A45
DOI: https://doi.org/10.1090/S0002-9904-1972-12854-4
MathSciNet review: 0290159
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. P. R. Ahern and D. N. Clark, On functions orthogonal to invariant subspaces, Acta Math. 124 (1970), 191-204. MR 41 #8981a. MR 264385
  • 2. D. N. Clark, One dimensional perturbations of restricted shifts, J. Anal. Math. (to appear). MR 301534
  • 3. T. L. Kriete III, Complete non-selfadjointness of almost selfadjoint operators, Pacific J. Math. (to appear). MR 326439

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 47A45

Retrieve articles in all journals with MSC (1970): 47A45


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1972-12854-4

American Mathematical Society